# SDR SWAA2024041862386

- Difficulty date: March 13, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90; 16.25' FROM FRONT SPAR; I/B ROW. CRACK LENGTH:0.5' CRACK FOUND AT LH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 16.25' FROM FRONT SPAR I/B ROW. CRACK LENGTH:0.5'<[01] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.;[02] REPAIRED LH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90; 16.25' FROM FRONT SPAR; REF SRM 55-10-01-2R-11;[03] RII -- VERIFIED STEP 2.;[04] C/W PER E162600.
